Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Am I suffering from bipolar disorder ?

I am 21 and have started developing weird behavior that I think may be symptoms of bipolar disorder. My moods go up and down. I go through patterns of over eating and being very lethargic and then waking up one day with bursts of energy. I find myself often feeling suicidal. This all started after my best friend was killed in a car accident, I am not sure if this is related? I don t really want to tell anyone how I am feeling but my close family have started to notice a change in my behavior as I am often irritable around them.
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to HealthcareMagic.

It unlikely you have bipolar disease.You might be having a reaction to the stress of your friends accident.Anyways , it is advisable to visit a Psychiatrist for both evaluation and treatment donot worry about what you have , even if you have a disorder or not , Your Doctor will show you an easy way out of this.

Take care.
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor